# SDR AALA961234

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT SEAT 27B INOPERATIVE.  RECONNECTED LOOSE CONNECTOR AND SECURED AT SEAT 27B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
